Solvability of a class of operator equations and controllability
Doklady Akademii Nauk, Tome 322 (1992) no. 1, pp. 16-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_1_a1,
author = {I. V. Gaishun and Hoang Van Quang},
title = {Solvability of a class of operator equations and controllability},
journal = {Doklady Akademii Nauk},
pages = {16--19},
year = {1992},
volume = {322},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_1_a1/}
}
I. V. Gaishun; Hoang Van Quang. Solvability of a class of operator equations and controllability. Doklady Akademii Nauk, Tome 322 (1992) no. 1, pp. 16-19. http://geodesic.mathdoc.fr/item/DAN_1992_322_1_a1/